# SDR SWAA2013062617619

- Difficulty date: June 19, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 6502983
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD UPPER CORNER OF DOOR CUTOUT COVER ATTACH STRIP CRACKED JUST BELOW STR 6L.  REPAIRED STRIP IAW SRM & DRAWING.
